Tag Archives: FDA warning

Featured Stories

Stryker Issues Voluntary Recall for Rejuvenate Modular and ABG II Hip Implant Components

Stryker Orthopedics is recalling two metal-on-metal hip implant components, its Rejuvenate Modular and ABG II modular-neck hip stems. According to a notice posted on Stryker’s website, risks associated with the Rejuvenate Modular and ABG II modular-neck hip stems include the potential for fretting and/or corrosion at or about ...

Read More

Study Finds SSRI Antidepressant Side Effects Outweigh Their Benefits

A new study is raising more concerns about the safety of commonly used antidepressants, including selective serotonin reuptake (SSRI) inhibitor antidepressants. Investigators who conducted the study, which is published in the journal Frontiers in Psychology, posit that increased knowledge of the negative effects of SSRIs and other antidepressants could reduce ...

Read More

FDA Metal-On-Metal Hip Replacement Investigation Is Flawed, Researchers Say

The U.S. Food & Drug Administration’s (FDA) metal-on-metal hip replacement investigation is flawed, according to researchers.

Read More

Majority of Metal-on-Metal Hip Implant Failures Occur within Two Years, Study Finds

A newly published metal-on-metal hip replacement study is reporting that the majority of failures occur early, within two years of surgery. The study, published in the journal Orthopedics, is just the latest to indicate that close follow-up of metal-on-metal hip implant patients is warranted.

Read More

FDA Questions Device Makers about Duodenoscope Cleaning Procedures

Following Deadly Outbreaks, FDA Questions Device Makers about Duodenoscope Cleaning Procedures

In light of a recent outbreak linked to contaminated duodenoscopes, the U.S. Food and Drug Administration (FDA) is questioning manufacturers about their methods for cleaning the devices, the New York Times reports. The specialized scopes, which have been linked to several outbreaks in recent years, most recently infected seven patients ...

Read More

Long Island Car Crash Kills 1 Person, Injures 2 More

Long Island Car Crash Kills 1 Person, Injures 2 More

A car accident on LI left one person dead & two more critically injured. The crash occurred Monday in Deer Park on Straight Path, south of Sagamore Lane.

Read More

Study Links Liquid in E-Cigarette to Viral Infections

Study Links Liquid in Electronic Cigarette to Increased Risk of Viral Infections

The National Jewish Health study, links the liquid used in e-cigarettes to a higher risk of respiratory viral infections, whether the liquid contains nicotine or not.

Read More

MTA Bus Crash and Two Cars Injures 23 at Utica Ave. & Clarendon Rd

Crash Involving MTA Bus and Two Cars Injures 23

Police are investigating an accident in Brooklyn on Wednesday afternoon that injured 23 people, 3 of them critically, when a car was knocked into the path of an MTA bus.

Read More

E-cigarettes Could Increase Risk of Lung Infections

E-cigarettes Could Increase Risk of Lung Infections

New research suggests the liquid used in electronic cigarettes could increase the risk of viral lung infections, regardless of whether it contains nicotine.

Read More

Levaquin Complaint can be Amended to Include FDA Warning, Court Says

Levaquin Complaint can be Amended to Include FDA Warning

In May 2016, the U.S. Food and Drug Administration (FDA) warned about the risks of fluoroquinolone antibiotics, which include Levaquin, Avelox and Cipro. The agency said that, given the risk of potentially permanent side effects, these medications should only be … Continue reading

Posted in Cipro, Levaquin, Pharmaceuticals | Tagged , , , , |

FDA Cautions Against Mixing Up Brintellix with Brilinta

FDA Cautions Against Mixing Up Brintellix with Brilinta

Some doctors and pharmacies have confused two different drugs with similar-sounding names, the U.S. Food and Drug Administration (FDA) warned. The agency said that it has Brintellix and Brilinta. Brintellix is an antidepressant sold by Takeda Pharmaceuticals and Astra Zeneca’s … Continue reading

Posted in Legal News | Tagged , , , , |

FDA adds fatal skin rash warning to labels of hepatitis C drug

Several people who have taken the hepatitis C drug Incivek (telaprevir) recently developed a fatal skin condition that’s prompted a warning from federal regulators. According to a WebMD.com report this week, the Food and Drug Administration announced that people taking Incivek in … Continue reading

Posted in Health Concerns, Pharmaceuticals | Tagged , , , |

© 2005-2018 Parker Waichman LLP ®. All Rights Reserved.